# SDR SWAA2024042979806

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 35,723 hours, 16,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH O/B OVERWING EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED FWD RH O/B OVERWING LIGHT LAMP REF. AMM 33-51-04 OPS CHECK GOOD
